MathSciNet Relay Station
MathSciNet bibliographic data
MR2219034 (2007e:65050) 65H10 (12D10)
Tanabé, S.; Vrahatis, M. N. On perturbation of roots of homogeneous algebraic systems. Math. Comp. 75 (2006), no. 255, 1383–1402 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement